# SDR 05006629

- Difficulty date: January 6, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Failed
- Location: 14th Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EVENT SUMMARY ON 01/06 STATED ENGINE SHUTDOWN DUE TO QRH 1H 14TH STAGE BLEED DUCT FAIL.  INSP LT 14 STAGE BLEED AIR SYSTEM.  FOUND PYLON TO FUSELAGE TEFLON INSERT STUCK TO ONE SIDE.  RESET INSERT TO PROPER LOCATION AND OPS CHK GOOD.  NO FURTHER DEFECTS, REF 36-21-00.
